# SDR AALA202112210656

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,780 hours, 28,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4591
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 64,822 hours, 25,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY POWER SUPPLY UNIT FAULT EMERGENCY CEILING LIGHTS ROWS 18 AND 26 INOPERATIVE. REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
